Ecotrin Safety Coated Tablets, 325 mg Regular Strength, 300-Count Bottles (Pack of 2)
Original price $33.84 - Original price $33.84
$33.84 - $33.84
Current price $33.84
- Relieves minor aches & pains: The aspirin is enteric safety coated and designed to dissolve safely in your small intestine. This higher dose of aspirin will relieve headaches and minor arthritis pain. Aspirin works to prevent the platelets in your blood from clumping and clotting in your arteries, improving blood flow to your heart and brain.
- Over-the-counter (OTC) pain reliever: Aspirin is the only over-the-counter (OTC) pain reliever known to have these life-saving benefits. The safety (or 'enteric') coating on it prevents the aspirin from dissolving in the stomach. Instead, it is designed to pass through the stomach and dissolve in the small intestine, where most nutrients and drugs are absorbed anyway. Thus, the stomach lining is protected from irritation.
- Warnings: Reye's syndrome: children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Do not use if you are allergic to aspirin or any other pain reliever/fever reducer.
- Ingredients: Active Ingredients: Aspirin (325 mg). Inactive Ingredients: Black Iron Oxide, Cellulose, Colloidal Silicon Dioxide, Corn Starch, D&C Yellow #10 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, Hypromellose, Polydextrose, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Shellac Wax.